# SDR CALA2019110981927

- Difficulty date: November 4, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 148N3138
- Condition: Corroded
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8084 APU AIR INLET HOUSING TO FUSLAGE CUTOUT LANDING H AS AREAS OF CORROSION AS VIEWED THRU ACCESS 311AL RL076. REF ST- ENG N/R 0077683. BLENDED AND CHECKED LIMITS TO CORROSION ON APU INLET HOUSING TO FUSLAGE CUTOUT LANDING; L=20.5", W=1.25", D=.052". OUT OF LIMITS IAW B757-300 SRM 53-80-15 AD1, PG 105, DETAIL II, ORIGINAL MATE RIAL THICKNESS .250". REMOVED AND REPLACED FWD APU STRAP P/N: 14 8N3138-20, BATCH: 0003569919, PO NO. SAG1960966 IAW BOEING DRAWI ING 148N3105 REV C. WORK WAS ACCOMPLISHED BY MECH V920993. NO FURTHER ACTION REQUIRED. CLOSING LOGPAGE.
